Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Duluth, MN

May 23, 2010Lake County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at May 23, 2010, 9:58 PM CDT for Lake County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2010, 9:58 PM CDT (02:58 UTC)
Expired
May 23, 2010, 10:30 PM CDT
In force
32 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lake County, MN

The radar

The Duluth radar (KDLH), 97 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:06 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 3.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2491 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 9:38 PM CDT, 20 minutes earlier.

Area forecast discussion, May 23, 9:38 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
938 PM CDT SUN MAY 23 2010

.MESOSCALE UPDATE...CONCERNING EAST CENTRAL MINNESOTA AND THE I35
CORRIDOR BETWEEN CLOQUET AND HINCKLEY...

STORM THE DEVELOPED NEAR LAKE MILLE LACS ABOUT AN HOUR AGO HAS
BECOME A SUPERCELL IN SOUTHEAST AITKIN COUNTY AND IS THE MOST
INTENSE STORM OF THE NIGHT..SO FAR.  50+ DBZ CORE HAS EXTENDED TO
ABOVE 40 KFT ON THE PAST 3 SCANS FROM KDLH RADAR AND WHILE WE HAVE
HAD NO REPORTS DUE TO THE SWAMPY AREA WHERE THE STORM HAS BEEN
MOSTLY AFFECTING..WE SUSPECT THE STORM IS CAPABLE OF GOLF BALL SIZE
HAIL.

THERE HAS BEEN A TENDENCY FOR INCREASING ROTATION IN THE LOWER
LEVELS.. AND WE ARE MONITORING FOR EVIDENCE OF THE STORM BECOMING
SURFACE BASED VERY CLOSELY.  WHILE WE STILL BELIEVE THE TORNADO
THREAT IS RELATIVELY LOW..THE LOW LEVEL JET AND NEAR SURFACE SHEAR
IS INCREASING IN AN AREA OF LOW LCL/LFC HEIGHTS.

IT APPEARS AS THOUGH TRAINING ECHOES AND A HEAVY RAIN THREAT IS ALSO
DEVELOPING WITH TRAINING ECHOES FROM LAKE MILLE LACS... TO DULUTH
AND THE NORTH SHORE.

 MILLER
Hazardous weather outlook, May 23, 8:50 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
850 PM CDT SUN MAY 23 2010

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
850 PM CDT SUN MAY 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE REST OF THE EVENING IN MINNESOTA...ROUGHLY ALONG AND EAST OF A LINE
FROM BRAINERD TO HIBBING TO CRANE LAKE...AND INCLUDING THE TWIN
PORTS...IRON RANGE...ARROWHEAD...AND HINCKLEY AREAS. THE MAIN
THREATS WILL BE LARGE HAIL...HEAVY RAIN...AND STRONG WINDS. STORMS
HAVE BEEN MOVING OVER THE SAME AREAS FROM AROUND MILLE LACS
LAKE...NORTHEAST THROUGH PORTIONS OF CARLTON...AND SOUTHERN AND
CENTRAL SAINT LOUIS COUNTIES. THERE IS A HIGHER RISK FOR
ADDITIONAL HEAVY RAIN IN THIS AREA...AS ADDITIONAL STORMS MOVE
THROUGH FOR THE REST OF THE EVENING.

THE THREAT FOR STRONG STORMS OVER NORTHWEST WISCONSIN IS
LOWER...AND PERHAPS AN ISOLATED THUNDERSTORM WILL OCCUR THERE. THE
MAIN THREATS WITH THE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN.

THE THREAT FOR MORE STRONG TO SEVERE STORMS WILL CONTINUE
OVERNIGHT...AND GRADUALLY SHIFT A BIT FURTHER TO THE WEST AND
NORTH...TOWARD GRAND RAPIDS...THE BRAINERD
LAKES...WALKER...LEADER...AND PINE RIVER AREAS. THE MAIN THREATS
WILL BE LARGE HAIL...HEAVY RAIN...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. SOME
STORMS MAY BE STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LSZ121-140>148-241030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
850 PM CDT SUN MAY 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE STORMS PRODUCING GUSTY WINDS TO 50
MPH...LARGE HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE FROM
THE TWIN PORTS NORTHEAST TO GRAND PORTAGE. ANY THUNDERSTORMS WILL
BE MORE ISOLATED OVER THE REST OF THE SOUTH SHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, May 23, 4:50 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
450 PM CDT SUN MAY 23 2010

MNZ034>038-232230-
CARLTON/SOUTH ST. LOUIS-CROW WING-NORTHERN AITKIN-PINE-SOUTH AITKIN-
450 PM CDT SUN MAY 23 2010

...THUNDERSTORMS MOVING THROUGH MILLE LACS LAKE...BRAINERD
LAKES...AITKIN AREAS...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER NORTHERN MILLE LACS LAKE...WITH OTHER
DOTTED ACROSS THE AITKIN...MCGREGOR...LAWLER...AND IRONTON AREAS.
THE STORMS WERE MOVING NORTHEAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING

* THE THUNDERSTORM WILL AFFECT THE
  IRONTON...AITKIN...MCGREGOR...MCGRATH...MALMO...MILLE LACS
  LAKE...AND WALDECK AREAS OVER THE NEXT HOUR.

GUSTY WINDS TO 40 MPH...PEA SIZE HAIL AND LIGHTNING WILL BE POSSIBLE
WITH THE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4701 9351 4664 9271 4614 9326 4615 9343
      4624 9345 4623 9379 4614 9382 4628 9429

MELDE
Special weather statement, May 23, 5:40 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
540 PM CDT SUN MAY 23 2010

MNZ011-012-019-232300-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
540 PM CDT SUN MAY 23 2010

...STRONG THUNDERSTORMS MOVING THROUGH FAR NORTHERN MINNESOTA THIS
EVENING...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR BEAR ISLAND LAKE...WITH OTHERS SCATTERED
ACROSS THE SNOWBANK AND SEA GULL LAKE AREAS. THE STORMS WERE MOVING
NORTHEAST AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 35 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  JOHNSON LAKE...       BIRCH LAKE...         WHITE IRON LAKE...
  FALL LAKE...          WINTON...             SILVER RAPIDS...
  ELY...                SHAGAWA LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4825 9083 4810 9075 4813 9057 4812 9054
      4809 9053 4749 9200 4770 9229 4809 9156
      4806 9157 4808 9148 4806 9140 4809 9124
      4819 9110 4819 9105 4826 9091 4827 9086

MELDE
Special weather statement, May 23, 6:26 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
626 PM CDT SUN MAY 23 2010

MNZ019-026-034>038-240000-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-CROW WING-NORTHERN
AITKIN-PINE-SOUTH AITKIN-SOUTH ITASCA-
626 PM CDT SUN MAY 23 2010

...SHOWERS AND THUNDERSTORMS MOVING THROUGH AITKIN...SOUTHWEST SAINT
LOUIS...AND WESTERN CARLTON COUNTIES...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS MOVING NORTHEAST AT 20 MPH
THROUGH AITKIN...WESTERN CARLTON...AND SOUTHWEST SAINT LOUIS
COUNTIES.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 30 MPH AND
OCCASIONAL CLOUD TO GROUND LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  GARRISON...           MILLE LACS LAKE...    BAY LAKE...
  WEALTHWOOD...         MALMO...              CROMWELL...
  AITKIN...             FLOODWOOD...          JACOBSON...
  MILLE LACS LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4736 9288 4706 9232 4615 9317 4615 9343
      4624 9345 4623 9379 4614 9381 4614 9411
      4618 9424

MELDE
Special weather statement, May 23, 8:22 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
822 PM CDT SUN MAY 23 2010

MNZ035>038-240135-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN-
822 PM CDT SUN MAY 23 2010

...STRONG THUNDERSTORMS TO AFFECT AITKIN AND CARLTON COUNTIES...

AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF MALMO...MOVING NORTHEAST AT 20
MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 30 MPH...BRIEF
HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND PERHAPS SOME SMALL HAIL...

LOCATIONS IMPACTED INCLUDE...
  GLORY...
  MCGRATH...
  GLEN...
  DADS CORNER...
  MCGREGOR...

LAT...LON 4616 9345 4624 9345 4623 9376 4624 9380
      4675 9322 4653 9287 4614 9338 4615 9343

 MILLER
Special weather statement, May 23, 8:48 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
848 PM CDT SUN MAY 23 2010

MNZ019-020-037-240230-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
848 PM CDT SUN MAY 23 2010

...GUSTY WINDS AND TORRENTIAL RAIN DEVELOPING...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
AN AREA OF RAPIDLY DEVELOPING THUNDERSTORMS NEAR HERMANTOWN...MOVING
NORTHEAST AT 30 MPH.

* THE THUNDERSTORMS WILL BE NEAR...
  ARNOLD BY 855 PM...
  FRENCH RIVER BY 910 PM...
  PALMERS BY 915 PM...
  LARSMONT AND KNIFE RIVER BY 925 PM...

LOCAL PONDING OF WATER CAN BE EXPECTED ON AREA ROADWAYS AND WIND
GUSTS MAY REACH 45 MPH. SMALL HAIL IS POSSIBLE WITH SOME STORMS
HOWEVER AT THIS TIME HEAVY RAIN WILL BE THE MAIN IMPACT.

LAT...LON 4685 9236 4715 9190 4699 9170 4691 9180
      4690 9187 4684 9197 4682 9203 4677 9208
      4671 9220

DC
Special weather statement, May 23, 9:47 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
947 PM CDT SUN MAY 23 2010

MNZ012-019-020-037-240300-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
947 PM CDT SUN MAY 23 2010

...STRONG THUNDERSTORMS AND HEAVY RAIN TO CONTINUE FROM CLOQUET TO
THE NORTH SHORE...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS NEAR MAHTOWA... TO DULUTH... ISLAND
LAKE... AND NORTHEASTWARD ALONG THE NORTH SHORE OF LAKE SUPERIOR
FROM TWO HARBORS TO JUST WEST OF SILVER BAY.  STORMS WERE MOVING
NORTHEAST AT AROUND 20 MPH AND WERE MOVING OVER THE SAME AREAS AS
PREVIOUS STORMS.

HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING... AND PERIODS OF TORRENTIAL DOWNPOURS CAN BE
EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  CLOQUET...
  DULUTH...
  ISLAND LAKE...
  BOULDER LAKE...
  ALGER...
  BRIMSON...

HEAVY RAIN MAY CAUSE RAPID RISES ON THE RIVERS ALONG THE NORTH SHORE
FROM DULUTH... TO TWO HARBORS... SILVER BAY AND TOFTE EVEN THOUGH IT
MAY NOT BE RAINING ALONG THE IMMEDIATE LAKE SHORE.  PEOPLE IN
CAMPGROUNDS NEAR RIVER SHOULD BE ALERT FOR RAPIDLY RISING WATERS.

LAT...LON 4651 9251 4663 9298 4762 9142 4743 9108
      4737 9113

 MILLER

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:57 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis48 min
May 23, 8:22 PM CDTSpecial Weather StatementDLHAitkin13 min
May 23, 8:32 PM CDTSevere Thunderstorm WarningDLHAitkin28 min
May 23, 8:58 PM CDTSevere Thunderstorm WarningDLHAitkin, Pine32 min
May 23, 9:30 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine45 min
May 23, 9:47 PM CDTSpecial Weather StatementDLHCarlton, Lake13 min
May 23, 10:02 PM CDTSpecial Marine WarningDLH58 min
May 23, 10:15 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine45 min
May 23, 10:40 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Pine4 hr
May 23, 10:45 PM CDTAreal Flood AdvisoryDLHLake, Saint Louis4 hr
May 23, 11:25 PM CDTSpecial Weather StatementDLHAitkin, Carlton35 min
May 23, 11:35 PM CDTFlash Flood WarningDLHCarlton, Lake, Pine, Saint Louis5 hr
May 23, 11:48 PM CDTSpecial Weather StatementDLHLake12 min
May 24, 12:25 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing, Pine50 min
May 24, 12:28 AM CDTSpecial Marine WarningDLH92 min
May 24, 12:56 AM CDTSpecial Weather StatementDLHAitkin49 min
May 24, 1:10 AM CDTSpecial Marine WarningDLH48 min
May 24, 1:18 AM CDTSpecial Weather StatementDLHCass57 min
May 24, 1:49 AM CDTSpecial Weather StatementDLHCass41 min
May 24, 2:01 AM CDTSpecial Weather StatementDLHItasca44 min
May 24, 2:04 AM CDTSevere Thunderstorm WarningDLHItasca41 min
May 24, 2:16 AM CDTSevere Thunderstorm WarningDLHCass, Itasca29 min
May 24, 2:37 AM CDTSevere Thunderstorm WarningDLHItasca38 min
May 24, 2:39 AM CDTSevere Thunderstorm WarningDLHItasca36 min
May 24, 3:06 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching42 min
May 24, 3:10 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis64 min
May 24, 3:22 AM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis38 min
May 24, 4:32 AM CDTSpecial Weather StatementDLHSaint Louis58 min
May 24, 4:44 AM CDTSpecial Weather StatementDLHItasca61 min
May 24, 4:57 AM CDTSevere Thunderstorm WarningDLHSaint Louis48 min
May 24, 5:40 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis35 min
May 24, 6:10 AM CDTSevere Thunderstorm WarningDLHSaint Louis20 min
May 24, 6:16 AM CDTSevere Thunderstorm WarningDLHItasca44 min
May 24, 6:42 AM CDTSpecial Weather StatementDLHKoochiching48 min
May 24, 6:59 AM CDTSpecial Weather StatementDLH46 min
May 24, 7:03 AM CDTSpecial Weather StatementDLHItasca12 min
May 24, 7:20 AM CDTSpecial Weather StatementDLH30 min
May 24, 9:44 AM CDTSpecial Weather StatementDLHKoochiching16 min
May 24, 10:10 AM CDTSpecial Weather StatementDLHKoochiching35 min
May 24, 10:50 AM CDTSpecial Weather StatementDLHKoochiching15 min
May 24, 11:09 AM CDTSpecial Weather StatementDLHKoochiching21 min
May 24, 11:25 AM CDTSpecial Weather StatementDLH20 min
May 24, 11:44 AM CDTSpecial Weather StatementDLH16 min
May 24, 1:44 PM CDTSpecial Weather StatementDLHLake of the Woods31 min
May 24, 3:12 PM CDTMarine Dense Fog AdvisoryDLH21 hr
May 24, 5:10 PM CDTSpecial Weather StatementDLHKoochiching20 min
May 24, 5:33 PM CDTSpecial Weather StatementDLHKoochiching12 min
May 23, 8:48 PM CDTSpecial Weather StatementDLHDouglas42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.